×

Found 153 Documents (Results 1–100)

100
MathJax

On canonical parametrization of phase spaces of isomonodromic deformation equations. (English) Zbl 1450.34068

Kielanowski, Piotr (ed.) et al., Geometric methods in physics XXXVII. Workshop and summer school, Białowieża, Poland, July 1–7, 2018. Dedicated to Daniel Sternheimer on the occasion of his 80th birthday. Cham: Birkhäuser. Trends Math., 3-12 (2019).
MSC:  34M56 34M55
PDF BibTeX XML Cite
Full Text: DOI

Relations between second-order Fuchsian equations and first-order Fuchsian systems. (English. Russian original) Zbl 1454.34120

J. Math. Sci., New York 240, No. 5, 646-650 (2019); translation from Zap. Nauchn. Semin. POMI 468, 221-227 (2018).
MSC:  34M35 34M55
PDF BibTeX XML Cite
Full Text: DOI

Semilocal monodromy of rigid local systems. (English) Zbl 1402.34091

Filipuk, Galina (ed.) et al., Formal and analytic solutions of diff. equations, FASdiff, Alcalá de Henares, Spain, September 4–8, 2017. Selected, revised contributions. Cham: Springer (ISBN 978-3-319-99147-4/hbk; 978-3-319-99148-1/ebook). Springer Proceedings in Mathematics & Statistics 256, 189-199 (2018).
MSC:  34M35 34M03
PDF BibTeX XML Cite
Full Text: DOI

Holonomic systems. (English) Zbl 1408.34069

Filipuk, Galina (ed.) et al., Analytic, algebraic and geometric aspects of differential equations. Będlewo, Poland, September 6–19, 2015. Cham: Birkhäuser/Springer. Trends Math., 59-87 (2017).
MSC:  34M35
PDF BibTeX XML Cite
Full Text: DOI

Differential equations for triangle groups. (English) Zbl 1319.34154

Dzhamay, Anton (ed.) et al., Algebraic and geometric aspects of integrable systems and random matrices. Proceedings of the AMS special session, Boston, MA, USA, January 6–7, 2012. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-8747-9/pbk; 978-1-4704-0991-3/ebook). Contemporary Mathematics 593, 179-204 (2013).
MSC:  34M55 30F35 11F03
PDF BibTeX XML Cite
Full Text: DOI

Differential equations for the elementary 3-symmetric Chebyshev polynomials. (English. Russian original) Zbl 1280.33007

J. Math. Sci., New York 192, No. 1, 37-49 (2013); translation from Zap. Nauchn. Semin. POMI 3982, 64-86 (2012).
MSC:  33C45 34A05
PDF BibTeX XML Cite
Full Text: DOI

Solution of a linear second-order differential equation with coefficients analytic in the vicinity of a Fuchsian zero point. (English) Zbl 1283.34080

Ukr. Math. J. 64, No. 10, 1572-1585 (2013); translation from Ukr. Mat. Zh. 64, No. 10, 1381-1393 (2012).
MSC:  34M35 34M03
PDF BibTeX XML Cite
Full Text: DOI

Fuchsian reduction of differential equations. (English) Zbl 1290.34044

Bruno, Alexander D. (ed.) et al., Painlevé equations and related topics. Proceedings of the international conference, Saint Petersburg, Russia, June 17–23, 2011. Berlin: de Gruyter (ISBN 978-3-11-027558-2/hbk; 978-3-11-027566-7/ebook). De Gruyter Proceedings in Mathematics, 213-223 (2012).
PDF BibTeX XML Cite

On uniformizable representation for abelian integrals. (English) Zbl 1290.34092

Bruno, Alexander D. (ed.) et al., Painlevé equations and related topics. Proceedings of the international conference, Saint Petersburg, Russia, June 17–23, 2011. Berlin: de Gruyter (ISBN 978-3-11-027558-2/hbk; 978-3-11-027566-7/ebook). De Gruyter Proceedings in Mathematics, 199-207 (2012).
PDF BibTeX XML Cite
Full Text: arXiv

Expansions for solutions of the schlesinger equation at a singular point. (English) Zbl 1290.34108

Bruno, Alexander D. (ed.) et al., Painlevé equations and related topics. Proceedings of the international conference, Saint Petersburg, Russia, June 17–23, 2011. Berlin: de Gruyter (ISBN 978-3-11-027558-2/hbk; 978-3-11-027566-7/ebook). De Gruyter Proceedings in Mathematics, 151-158 (2012).
PDF BibTeX XML Cite
Full Text: arXiv

Regular coordinates and reduction of deformation equations for Fuchsian systems. (English) Zbl 1267.34155

Balser, Werner (ed.) et al., Formal and analytic solutions of differential and difference equations. Proceedings of the conference, Bȩdlewo, Poland, August 8–13, 2011. Warszawa: Polish Academy of Sciences, Institute of Mathematics (ISBN 978-83-86806-16-4/pbk). Banach Center Publications 97, 39-58 (2012).
MSC:  34M56 33E17 34M55
PDF BibTeX XML Cite
Full Text: DOI Link

Solutions for some families of Fuchsian differential equations free from accessory parameters in terms of the integral of Euler type. (English) Zbl 1263.33008

Terao, Hiroaki (ed.) et al., Arrangements of hyperplanes. Proceedings of the 2nd Mathematical Society of Japan-Seasonal Institute, MSJ-SI, Sapporo, Japan, August 1–13, 2009. Tokyo: Mathematical Society of Japan (ISBN 978-4-931469-67-9/hbk). Advanced Studies in Pure Mathematics 62, 233-260 (2012).
MSC:  33C70 34M35
PDF BibTeX XML Cite

Fuchsian differential equations from modular arithmetic. (English) Zbl 1209.05009

Lladser, Manuel E. (ed.) et al., Algorithmic probability and combinatorics. Papers from the AMS special sessions, Chicago, IL, USA, October 5–6, 2007 and Vancouver, BC, Canada, October 4–5, 2008. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4783-1/pbk). Contemporary Mathematics 520, 153-171 (2010).
MSC:  05A15 34M55 82B41 82B80
PDF BibTeX XML Cite

On closed-form integration of some Fuchsian differential equations related to a conformal mapping of circular pentagons with a cut. (English. Russian original) Zbl 1207.30005

Differ. Equ. 46, No. 4, 463-469 (2010); translation from Differ. Uravn. 46, No. 4, 459-466 (2010).
MSC:  30C20 34M03
PDF BibTeX XML Cite
Full Text: DOI

One class of third-order linear ODEs. (English) Zbl 1290.34098

Gerdt, Vladimir P. (ed.) et al., Computer algebra in scientific computing. 12th international workshop, CASC 2010, Tsakhkadzor, Armenia, September 6–12, 2010. Proceedings. Berlin: Springer (ISBN 978-3-642-15273-3/pbk). Lecture Notes in Computer Science 6244, 232-237 (2010).
MSC:  34M55
PDF BibTeX XML Cite
Full Text: DOI

Density problem of monodromy representation of Fuchsian systems. (English) Zbl 1182.32006

Begehr, H. G. W. (ed.) et al., Further progress in analysis. Proceedings of the 6th international ISAAC congress, Ankara, Turkey, August 13–18, 2007. Hackensack, NJ: World Scientific (ISBN 978-981-283-732-5/hbk). 347-355 (2009).
PDF BibTeX XML Cite

Apparent singularities of Fuchsian equations, the Painlevé VI equation, and Garnier systems. (English. Russian original) Zbl 1189.34166

Dokl. Math. 79, No. 2, 176-179 (2009); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 425, No. 2, 155-159 (2009).
MSC:  34M35 34M55
PDF BibTeX XML Cite
Full Text: DOI

On canonical parametrization of the phase spaces of equations of isomonodromic deformations of Fuchsian systems of dimension \( 2\times 2\). Derivation of the Painlevé VI equation. (English. Russian original) Zbl 1180.34099

Russ. Math. Surv. 64, No. 1, 45-127 (2009); translation from Usp. Mat. Nauk 64, No. 1, 51-134 (2009).
MSC:  34M55 33E17 34A26 34M35 37J05 34M03
PDF BibTeX XML Cite
Full Text: DOI

Heun functions versus elliptic functions. (English) Zbl 1125.33017

Elaydi, S. (ed.) et al., Difference equations, special functions and orthogonal polynomials. Proceedings of the international conference, Munich, Germany, July 25–30, 2005. Hackensack, NJ: World Scientific (ISBN 978-981-270-643-0/hbk). 664-686 (2007).
PDF BibTeX XML Cite
Full Text: arXiv

Differential Galois groups of high order Fuchsian ODE’s. (English) Zbl 1183.34136

Ge, Mo-Lin (ed.) et al., Differential geometry and physics. Proceedings of the 23rd international conference of differential geometric methods in theoretical physics, Tianjin, China, August 20–26, 2005. Hackensack, NJ: World Scientific (ISBN 978-981-270-377-4/hbk). Nankai Tracts in Mathematics 10, 490-502 (2006).
PDF BibTeX XML Cite
Full Text: arXiv

Some fractional differintegral operators and their applications to differential equations. (English) Zbl 1082.34004

Cho, Yeol Je (ed.) et al., Contemporary differential equations and applications. Papers from the 7th international conference on nonlinear functional analysis and applications held at Gyeongsang National University, Chinju, Korea and Kyungnam University, Masan, Korea, August 6–10, 2001. Hauppauge, NY: Nova Science Publishers (ISBN 1-59454-161-2/hbk). 67-79 (2004).
PDF BibTeX XML Cite

Splitting types of vector bundles constructed from monodromy of a given Fuchsian system. (Russian, English) Zbl 1077.14511

Zh. Vychisl. Mat. Mat. Fiz. 44, No. 4, 676-685 (2004); translation in Comput. Math. Math. Phys. 44, No. 4, 640-648 (2004).
PDF BibTeX XML Cite

Discrete symmetries of systems of isomonodromic deformations of second-order Fuchsian differential equations. (English. Russian original) Zbl 1084.32010

Funct. Anal. Appl. 38, No. 2, 111-124 (2004); translation from Funkts. Anal. Prilozh. 38, No. 2, 38-54 (2004).
MSC:  32G34 34M55
PDF BibTeX XML Cite
Full Text: DOI

Doubling operations and monodromy of generalized Knizhnik-Zamolodchikov equations. (English. Russian original) Zbl 1020.32008

Proc. Steklov Inst. Math. 236, 206-213 (2002); translation from Tr. Mat. Inst. Steklova 236, 218-225 (2002).
MSC:  32G34 35A99
PDF BibTeX XML Cite

Picard-Fuchs equations, Hauptmoduls and integrable systems. (English) Zbl 0973.34075

Braden, H. W. (ed.) et al., Integrability: The Seiberg-Witten and Whitham equations. Amsterdam: Gordon and Breach Science Publishers. 137-151 (2000).
Reviewer: V.P.Kostov (Nice)
MSC:  34M35 34M55 81T80 45E10 33E17 30F35
PDF BibTeX XML Cite
Full Text: arXiv

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Software